# SDR DL76S030378

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 48,857 hours, 23,393 cycles
- Engine: Ge CF680A2
- Engine time: 43,511 hours, 20,581 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: CF680A2
- Part serial: 580356
- Condition: Leaking
- Location: Nr 1
- Part time: 43,511 hours, 20,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENROUTE TO EWR LT ENGINE OIL QUANTITY AND PRESSURE BEGAN TO DROP.  QUANTITY REACHED 0.SHUT DOWN ENGINE WHEN LOW OIL PRESSURE LIGHT CAME ON AT APPROXIMATELY 10-11 PSI.  FOUND OIL LEAK FROM OIL INLET PRESSURE TUBE. REMOVED AND REPLACED SCAVENGE TUBE ON NBR 6 BEARING HOUSING PER MM . LE CK GOOD.
